# SDR COMA0370018

- Difficulty date: June 14, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 1,233 hours, 941 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M12883
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5743 LEFT THRUST REVERSER UNSAFE MESSAGE DURING FLIGHT.  REPLACED RELAYS K27 AND K29.
